# SDR MASA2011012101761

- Difficulty date: January 17, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 18,827 hours, 13,939 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 26R CORRODED FROM FS 280 TO 310 AND FROM FS 333 TO 349.  MX REPAIRED LONGERON 26R FS 280-349 IAW CRJ 700 SRM 53-00-03.
